View Single Post
Old 05-26-2012, 03:57 PM   #1
aweeze aweeze is offline
Member
(female)
 
Join Date: Jun 2006
Location: england.. lancashire
Posts: 68
aweeze HB User
Withdrawal? Nerves? God knows?!

I was on 50mg of sertraline for around 12 months, my doctor decided to wean me off them, as I gained 2 stones and It was effecting myself image. Anyway I did cut them short rather quickly from 1 a day, 1 every other day, then i whittled it down to 1 a week. I was fine. Been off them around 3/4 weeks not entirely sure. It got to Wednesday of this week and in the afternoon I felt awful. Nauseous, weak and drained, So after a lie down I woke up with a rather uncomfortable stomach. (just under my chest, intestine area) just an uncomfortable iratating feeling. And it's now Saturday and it's still niggling me, my fever has gone but the iratation hasn't.
Any thoughts?

Last edited by aweeze; 05-26-2012 at 04:00 PM.